Subdirectly irreducible modular lattices of width at most 4

Grätzer, George A. and Lakser, Harry: Subdirectly irreducible modular lattices of width at most 4. In: Acta scientiarum mathematicarum, (73) 1-2. pp. 3-30. (2007)

[img] Cikk, tanulmány, mű
math_073_numb_001_002_003-030.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2007
Volume: 73
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 3-30
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 29-30.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:42
URI: http://acta.bibl.u-szeged.hu/id/eprint/16172

Actions (login required)

View Item View Item